MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE BLOOD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE BLOOD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2278-0500
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module blood infusion set was difficult to disconnect the following information was received by the initial reporter with the following verbatim: it was reported by customer that rn attempted to remove tubing spike to replace bag with ns for flush of tubing.Upon removal, the bag's access port ripped off the bag and stayed attached to the tubing spike.Patient was receiving a blood transfusion for the full blood volume amount.¿ once the blood bag was empty, rn attempted to remove tubing spike to replace bag with ns for flush of tubing.¿ upon removal, the bag's access port ripped off the bag and stayed attached to the tubing spike.¿ if the plastic access port had not been able to be removed, 20ml of the blood would not have been flushed and administered.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: it was reported that the spike got stuck in the iv bag and ripped part of the bag when disconnecting the spike from the bag.One sample model 2278-0500 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to multiple iv bags and was removed without incident.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS PUMP MODULE BLOOD INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20577279
Report Number9616066-2024-01581
Device Sequence Number8106225
Product Code FPA
UDI-Device Identifier10885403223266
UDI-Public(01)10885403223266
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2278-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown